It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Crohn's Disease / Ulcerative Colitis Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-07-2013, 03:34 PM   #1
Junior Member
(female)
 
Join Date: Nov 2012
Posts: 46
NHChic HB User
Unhappy Can Chrohn's or Remicade cause painful headaches?

My soon to be 18 yr old daughter was dx with CD 2 years ago. She suffered greatly til she was put on Remicade which she has every 7 weeks.

Since she was Dx, she has had had migraine(or what I think to be migraine headaches, pain throbbing, nausea). At least 4 times a week.

We took her to her GP and they gave us ideas on how to curb them but to no avail. She does not take meds for this pain, other than OTC meds.

These headaches make her cry. Sometimes she falls asleep and they are gone the next am, sometimes not.

We have a neurologist appt in a few weeks.

Just at a loss and want to stop her suffering.

Im not finding much info about the Remicade causing this.

Any help or guidance would be greatly appreciated.

Thank you!

 
Reply With Quote
Old 01-15-2013, 09:50 AM   #2
Newbie
(female)
 
HisWinterRose's Avatar
 
Join Date: Jan 2013
Location: Ohio / Indiana
Posts: 8
HisWinterRose HB User
Re: Can Chrohn's or Remicade cause painful headaches?

My husband has had CD for the last 8 years and so I seem to recall when he was having his Remicade treatments ... he did not have any problems but the medication that they had him on is something different. And, I am praying that your daughter is doing better !!!

 
Reply With Quote
Sponsors Lightbulb
   
Old 01-24-2013, 07:22 AM   #3
Junior Member
(female)
 
Join Date: Nov 2012
Posts: 46
NHChic HB User
Re: Can Chrohn's or Remicade cause painful headaches?

Hi! My daughter saw the neurologist. He put her on topomax and vitamins. The topomax works wonders. He also ordered a brain MRI just to be safe. He says with patients who use Remicade that there is a chance of Demyelanation happening, which is basically the medicine strips the blood vessels in the brain of its protective sheath. Not a good thing.
The doctor says that Remicade can cause headaches.
Hope your husband is well! :-)

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



quincy (12), SickinNJ (4), pwno1 (2), Tree Frog (2), msnova74 (2), Cm710 (2), JJ (1), suzi47cmt (1), djgrlsheri (1), liverpool sue (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!